# SDR ASOA2013080708842

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 22,483 hours, 15,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE PANEL BUCKLED AT TOP STEP.  REPAIRED IAW REO 670-52-11-722.  REPAIR CLASSIFIED AS MAJOR IAW GMM 5-3.
